# SDR HALA2010062000294

- Difficulty date: June 20, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 13,472 hours, 32,727 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Exhaust Duct
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF EXHAUST LEAK AT APU ELBOW TO LOWER BELLOWS FLANGE AREA.  FOUND SEARED BOLTS ON ELBOW FLANGE. REMOVED ELBOW.  FOUND ELBOW FLANGE CRACKED 360 DEGREES.  REMOVED 5 EA NUT PLATES WITH SHEARED STUDS AND REPLACED NUT PLATES. INSTALLED ELBOW ASSY IN THE EXHAUST IAW AMM 49-81-02-400-801.  LEAK CHECK OK.
